Another Step Back
Just got back from the allergist today who confirmed cold-induced urticaria (hives) which he believes is caused by the lupus. I now have to carry an Epi-pen with me at all times because I swell up quickly after exposure to any kind of cold temperatures and he's afraid if it spikes my throat will close up. This is so ironic because of all the ways a person could die, suffocation is the one that freaks me out the most. Compared with what some others deal with I guess this isn't too horrible, but it's just one thing after another, all going in the wrong direction. I'm already at my limit with meds and the rheumy is talking about dropping my Imuran because he doesn't want me at 200 mg. long term. Now I'm wondering how he's supposed to slow the progression if new things are cropping up even at this high dose. Bummer.
sorry to hear about the diagnosis from the allergist. I know it is extremely hard hearing and dealing with ALL THE MEDS and Aliments...I get tired of one thing after another but I can say better days are ahead of you so get ready and IF you can try to focus on the positive rather than the negative. I know that is hard as well BUT you are on the best site to vent and say exactly what is on your mind/heart positive or negative. This site and the friends I have made have been my therapist and I feel have save me from GOING INSANE!!!
Jesse, I 100% agree with dsunshine. Things will get better and there are brighter days ahead just stay strong, and positive. Hugs!!!!
Oh im sorry to hear what you are going through but i 3rd whats been said.Think positive as hard as it is to do...brighter days will come.Keep posting we'll all support you and help you through this tough time.
Love n gentle hugs